# SDR MALA954373

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Cable
- Part number: 2790066111
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3140 - ON CLIMB-OUT FROM DTW, THE AIRCRAFT WOULDN'T PRESSURIZE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE FOUND THE PASSENGER DOOR CABLE WEDGED BETWEEN THE DOOR AND THE FRAME.  MAINTENANCE REPLACED THE FORWARD CABLE RETRACTOR ASSY.  SYSTEMS OPERATED SATISFACTORILY.  (W)
